# SDR CA060316011

- Difficulty date: February 19, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 661 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 8011 · Engine Starter
- Part: Ring Gear
- Part number: 72566
- Condition: Chipped
- Location: Starter
- Part time: 664 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEETH FOUND MISSING DURING INSPECTION.  SERVICEABLE SUPPORT ASSEMBLY INSTALLED.  SUSPECT PROBLEM WITH THE STARTER/RING GEAR ENGAGEMENT.  A CHIPPED TOOTH WAS ALSO FOUND ON THE STARTER.  STARTER P/N BC315-100-4 WAS ALSO REPLACED AT THE SAME TIME.
